A model of parameter adaptive law with time varying function for robot control


BURKAN R. , Uzmay I.

APPLIED MATHEMATICAL MODELLING, vol.29, no.4, pp.361-371, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 4
  • Publication Date: 2005
  • Doi Number: 10.1016/j.apm.2004.07.013
  • Title of Journal : APPLIED MATHEMATICAL MODELLING
  • Page Numbers: pp.361-371

Abstract

In this article, a model of adaptive control law for controlling robot manipulators using the Lyapunov based theory of guaranteed the stability of uncertain a system is derived. The novelty of obtained result is that the adaptive control algorithm is developed using a parameter estimation rule depending on manipulator kinematic, dynamic parameters and tracking error. This study is supported by a computer simulation and tracking performance has been improved. (C) 2004 Elsevier Inc. All rights reserved.